Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 112, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 29, 2012, 2:37 AM PDT. It took effect at Jul 29, 2012, 3:00 PM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2012, 2:37 AM PDT (09:37 UTC)
- In effect from
- Jul 29, 2012, 3:00 PM PDT
- Expired
- Jul 30, 2012, 1:00 AM PDT
- In force
- 10 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
687 WHUS76 KMTR 290937 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 237 AM PDT SUN JUL 29 2012 PZZ560-291745- /O.CAN.KMTR.SC.Y.0110.000000T0000Z-120729T1000Z/ /O.NEW.KMTR.SC.Y.0112.120729T2200Z-120730T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 237 AM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-291745- /O.EXB.KMTR.SC.Y.0110.120729T2100Z-120730T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 237 AM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-291745- /O.EXT.KMTR.SC.Y.0110.000000T0000Z-120731T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 237 AM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT MONDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-291745- /O.EXT.KMTR.SC.Y.0110.000000T0000Z-120731T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 237 AM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT MONDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT CONTINUE THROUGH AT LEAST MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-291745- /O.EXT.KMTR.SC.Y.0110.000000T0000Z-120731T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 237 AM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT MONDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-291745- /O.EXT.KMTR.SC.Y.0110.000000T0000Z-120730T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 237 AM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL WILL CONTINUE THROUGH AT LEAST SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-291745- /O.CON.KMTR.SC.Y.0110.000000T0000Z-120729T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 237 AM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NORTHERLY WINDS 15 TO 25 KT WILL CONTINUE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
498 WHUS76 KMTR 291527 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 827 AM PDT SUN JUL 29 2012 PZZ570-292330- /O.CON.KMTR.SC.Y.0110.000000T0000Z-120731T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 827 AM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-292330- /O.CON.KMTR.SC.Y.0110.000000T0000Z-120731T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 827 AM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT CONTINUE THROUGH AT LEAST MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-292200- /O.CON.KMTR.SC.Y.0110.000000T0000Z-120729T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 827 AM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NORTHERLY WINDS 15 TO 25 KT WILL CONTINUE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-292330- /O.CON.KMTR.SC.Y.0110.000000T0000Z-120731T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 827 AM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-292330- /O.CON.KMTR.SC.Y.0110.000000T0000Z-120730T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 827 AM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL WILL CONTINUE THROUGH AT LEAST SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-292330- /O.CON.KMTR.SC.Y.0112.120729T2200Z-120730T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 827 AM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-292330- /O.CON.KMTR.SC.Y.0110.120729T2100Z-120730T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 827 AM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
486 WHUS76 KMTR 292135 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 235 PM PDT SUN JUL 29 2012 PZZ570-300545- /O.EXT.KMTR.SC.Y.0110.000000T0000Z-120731T1300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 235 PM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT TUESDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-300545- /O.EXT.KMTR.SC.Y.0110.000000T0000Z-120731T1300Z/ POINT ARENA TO POINT REYES TO 10 NM- 235 PM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT TUESDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT CONTINUE THROUGH AT LEAST MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-300545- /O.EXT.KMTR.SC.Y.0110.000000T0000Z-120730T1300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 235 PM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT MONDAY. * WINDS: NORTHERLY WINDS 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-300545- /O.EXT.KMTR.SC.Y.0110.000000T0000Z-120731T1300Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 235 PM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT TUESDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-300545- /O.EXT.KMTR.SC.Y.0112.120729T2200Z-120730T0800Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 235 PM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM PDT MONDAY. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-300545- /O.EXT.KMTR.SC.Y.0110.000000T0000Z-120730T1900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 235 PM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT MONDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL WILL CONTINUE THROUGH AT LEAST MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-300400- /O.CON.KMTR.SC.Y.0110.000000T0000Z-120730T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 235 PM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
942 WHUS76 KMTR 300347 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 847 PM PDT SUN JUL 29 2012 PZZ530-300500- /O.CAN.KMTR.SC.Y.0110.000000T0000Z-120730T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 847 PM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ARE NOW EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THE REST OF THE NIGHT AND MONDAY MORNING. $$ PZZ570-301200- /O.CON.KMTR.SC.Y.0110.000000T0000Z-120731T1300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 847 PM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT TUESDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-301200- /O.CON.KMTR.SC.Y.0110.000000T0000Z-120731T1300Z/ POINT ARENA TO POINT REYES TO 10 NM- 847 PM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT TUESDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT CONTINUE THROUGH AT LEAST MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-301200- /O.CON.KMTR.SC.Y.0110.000000T0000Z-120730T1300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 847 PM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY. * WINDS: NORTHERLY WINDS 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-301200- /O.CON.KMTR.SC.Y.0110.000000T0000Z-120731T1300Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 847 PM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT TUESDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-300800- /O.CON.KMTR.SC.Y.0112.000000T0000Z-120730T0800Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 847 PM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT MONDAY. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-301200- /O.CON.KMTR.SC.Y.0110.000000T0000Z-120730T1900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 847 PM PDT SUN JUL 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL WILL CONTINUE THROUGH AT LEAST MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 28, 10:28 PM PDT, 4 hours 9 minutes earlier.
Area forecast discussion, Jul 28, 10:28 PM PDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1028 PM PDT SAT JUL 28 2012
.DISCUSSION...AS OF 9:00 PM PDT SATURDAY...A WEAK UPPER LEVEL
TROUGH AXIS PASSED INLAND ACROSS NORTHERN AND CENTRAL CA LATE THIS
AFTERNOON. SINCE THEN...THERE HAS BEEN AN INCREASE IN NORTHERLY
SURFACE GRADIENTS AS SURFACE HIGH PRESSURE BUILDS OFF THE
NORTHERN CA COAST. IN ADDITION...FORT ORD PROFILER DATA SHOWS THE
MARINE LAYER DEPTH HAS DECREASED FROM 2000 FEET DOWN TO 1500 FEET.
THESE FACTORS SUGGEST A WARMER DAY ACROSS OUR AREA TOMORROW AND
MOST MODEL GUIDANCE SHOWS AT LEAST A FEW DEGREES OF WARMING. THE
AMOUNT OF WARMING MAY BE LIMITED BY ANOTHER APPROACHING SHORTWAVE
TROUGH...EVIDENT ON WATER VAPOR SATELLITE IMAGERY AS IT CROSSES
130W. FOR THE MOST PART...TOMORROW WILL BE A DAY MUCH LIKE TODAY
WITH MORNING LOW CLOUDS AND PATCHY FOG CLEARING INLAND BY
MIDDAY...AND WITH ONLY PARTIAL AFTERNOON CLEARING AT THE COAST.
AFTERNOON HIGHS TOMORROW WILL BE CLOSE TO NORMAL...BUT PROBABLY
STILL A BIT SHY OF NORMAL IN MOST AREAS.
MORE SIGNIFICANT WARMING IS LIKELY ON MONDAY WHEN AN UPPER LEVEL
RIDGE OFF THE SOUTHERN CA COAST IS FORECAST TO EXPAND TO THE
NORTHEAST. THE RIDGE IS THEN FORECAST TO STRENGTHEN WEDNESDAY INTO
THURSDAY...PUSHING TEMPERATURES ABOVE NORMAL IN MOST AREAS. LIGHT
ONSHORE FLOW IS FORECAST TO PREVAIL THROUGH NEXT WEEK...WHICH WILL
PREVENT COASTAL AREAS FROM WARMING ALL THAT MUCH.
MONSOONAL MOISTURE THAT IS JUST NOW BEGINNING TO CREEP INTO FAR
SOUTHEASTERN CA IS FORECAST TO REMAIN WELL TO OUR SOUTHEAST
THROUGH MOST OF NEXT WEEK. HOWEVER...THE GFS AND ECMWF BOTH
INDICATE THAT A WEAK UPPER LEVEL SHORTWAVE TROUGH NEAR THE MOUTH
OF THE COLORADO RIVER WILL EVENTUALLY EJECT TO THE NORTHWEST AND
POSSIBLY DIRECT SOME OF THAT MONSOON MOISTURE UP AND ACROSS OUR
AREA BY FRIDAY NIGHT OR NEXT SATURDAY. THE MODELS ARE HAVING A
DIFFICULT TIME WITH THE SPECIFICS OF THIS MOISTURE...SO FOR NOW
WILL JUST TAKE A WAIT AND SEE APPROACH.
&&
.AVIATION...AS OF 10:30 PM PDT SATURDAY...STRONG NORTHWEST
GRADIENTS WILL ALLOW FOR LATE BURNOFF OF CIGS IN THE SFO BAY AREA.
ONLY PARTIAL CLEARING AROUND MRY IN THE AFTERNOON.
VICINITY OF KSFO...MVFR/IFR CIGS THROUGH 19Z.
KSFO BRIDGE APPROACH...MVFR/IFR CIGS THROUGH 20Z.
MONTEREY BAY AREA TERMINALS...STRONG ONSHORE FLOW WILL KEEP
STRATUS IN THE MRY BAY AREA MOST OF THE DAY. AFTERNOON CLEARING IS
EXPECTED AT SNS BUT ONLY SCT AT BEST IN MRY.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 AM
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PT REYES TO PIGEON PT 0-10 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
&&
PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: W PINearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.